Alert archive / Tennessee / Special Weather Statements in 2012
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Mar 30, 2012, 12:47 PM CDT for Warren County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2012, 12:47 PM CDT (17:47 UTC)
- Expired
- Mar 30, 2012, 1:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
County Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 80 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WWUS84 KOHX 301747
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 PM CDT FRI MAR 30 2012
TNZ077-078-301830-
COFFEE-WARREN-
1247 PM CDT FRI MAR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WARREN COUNTIES...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MCMINNVILLE...MOVING
NORTHEAST AT 15 MPH.
HALF INCH SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3558 8609 3565 8602 3566 8599 3568 8599
3585 8583 3585 8576 3572 8560 3569 8560
3551 8585 3552 8588 3550 8588 3546 8593
$$
JLMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Mar 30, 12:08 PM CDT, 39 minutes earlier.
Area forecast discussion, Mar 30, 12:08 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1208 PM CDT FRI MAR 30 2012 .UPDATE... A LARGE AREA OF RAIN WL CONTINUE TO MOVE EAST ACR S MID TN THIS AFTN. ADJUSTED POPS TO CAT SOUTH. SLGT RISK OF SVR STORMS REMAINS JUST TO OUR NORTH-NORTHWEST WITH APPROACH OF COLD FRONT AND AFTN HEATING. TNGT...ISO-SCT STORMS POSSIBLE WITH LINGERING MOISTURE AND APPROACH OF FRONT. COLD FRONT LOOKS TO PULL UP STATIONARY IN N MID TN SAT...WITH ISO-SCT ACTIVITY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Mar 30, 5:52 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 552 AM CDT FRI MAR 30 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-311100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 552 AM CDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY. STORMS MAY PRODUCE GUSTY WIND AND HAIL...ESPECIALLY THIS AFTERNOON. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
In the hours before
Local storm report, Mar 30, 12:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 PM CDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HAIL MONTEREY 36.13N 85.24W
03/30/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
HALF INCH HAIL REPORTED BY SPOTTER NEAR MONTEREY.
&&
JLMSpecial weather statement, Mar 30, 12:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 PM CDT FRI MAR 30 2012
TNZ077-078-301830-
COFFEE-WARREN-
1247 PM CDT FRI MAR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE AND WARREN COUNTIES...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MCMINNVILLE...MOVING
NORTHEAST AT 15 MPH.
HALF INCH SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3558 8609 3565 8602 3566 8599 3568 8599
3585 8583 3585 8576 3572 8560 3569 8560
3551 8585 3552 8588 3550 8588 3546 8593
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:28 PM CDT | Special Weather Statement | OHX | Clay | 32 min |
Nearby
Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.